# SDR C2XA09SH386

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 145817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525521001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE RIB (SHEAR CLIP) AT FRAME 68 BETWEEN STRINGERS 18L AND 19L WAS CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
